Electron. J. Diff. Eqns., Vol. 2005(2005), No. 69, pp. 1-6.

Interval oscillation criteria for second order forced nonlinear matrix differential equations

Wan-Tong Li, Rong-Kun Zhuang

New oscillation criteria are established for the nonlinear matrix differential equations with a forced term
 [ r(t)Y'(t)] '+p(t)Y'(t)+Q(t)G( Y'(t)) F( Y(t)) =e(t)I_n.
Our results extend and improve the recent results of Li and Agarwal for scalar cases. Furthermore, one example that dwell upon the importance of our results is included.

Submitted April 20, 2004. Published June 28, 2005.
Math Subject Classifications: 34C10.
Key Words: Interval oscillation; nonlinear matrix differential equation; forcing term.

Show me the PDF file (188K), TEX file, and other files for this article.

Wan-Tong Li
Department of Mathematics, Lanzhou University
Lanzhou, Gansu, 730000, China
e-mail: wtli@lzu.edu.cn
Rong-Kun Zhuang
Department of Mathematics, Huizhou University
Huizhou, Guangdong 516015, China
email: rkzhuang@163.com

Return to the EJDE web page